MathSciNet Relay Station
MathSciNet bibliographic data
MR661477 (84h:03083) 03C52 (03C15 03C45)
Wagner, C. M. On Martin's conjecture. Ann. Math. Logic 22 (1982), no. 1, 47–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement